# SDR A6WA200740380

- Difficulty date: July 8, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 8,719 hours, 8,022 cycles
- Engine: Ge CF343B1
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD SLIDE RAIL LOWER BRACKET CRACKED.  (K)   MAINTENANCE REMOVED AND REPLACED CHANNEL IAW CRJ SRM 51-42-06.  (M)
